# SDR DHL9970167D

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT SECTION 46 STA 740, STIFFENER SUPPORT ATTACH FITTING CORRODED.  REMOVED AND REPLACED ATTACH FITTING PER SRM 51-30-2.
